# SDR CALA2020012000208

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 53,974 hours, 19,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21DEF & 23DEF BULLNOSE EMERGENCY LIGHT IN-OP. RELAMPED NO HELP. T/S FOUND FAUTLY BATTERY CHARGER (M1671). REMOVED AND REPLACED M1671 BATTERY CHARGER PER AMM 33-51-06. OPS TEST NORMAL. OKAY FOR SERVICE.
